Biometrical Journal

Cover image for Vol. 57 Issue 6

Edited By: Lutz Edler, Mauro Gasparini

Impact Factor: 0.945

ISI Journal Citation Reports © Ranking: 2014: 42/57 (Mathematical & Computational Biology); 57/122 (Statistics & Probability)

Online ISSN: 1521-4036

Recently Published Issues

See all



Biometrical Journal is edited in cooperation with the German and the Austro-Swiss Region of the International Biometric Society (IBS). Visit the Society homepages here.

Register for free online member access (more)

Call for Papers

Latent Variable Models for longitudinal data
Guest Editors: Francesco Bartolucci and Paolo Giordani
Submission deadline:
February 28, 2016

Recently Published Articles

  1. Summary goodness-of-fit statistics for binary generalized linear models with noncanonical link functions

    Jana D. Canary, Leigh Blizzard, Ronald P. Barry, David W. Hosmer and Stephen J. Quinn

    Article first published online: 19 NOV 2015 | DOI: 10.1002/bimj.201400079